On the existence of nash equilibrium point for a game between infinitely many players with noncompact strategy sets

Tarafdar E. (1992) On the existence of nash equilibrium point for a game between infinitely many players with noncompact strategy sets. Acta Mathematica Hungarica, 59 3-4: 301-307. doi:10.1007/BF00050892


Author Tarafdar E.
Title On the existence of nash equilibrium point for a game between infinitely many players with noncompact strategy sets
Journal name Acta Mathematica Hungarica   Check publisher's open access policy
ISSN 0236-5294
Publication date 1992-01-01
Sub-type Article (original research)
DOI 10.1007/BF00050892
Open Access Status Not yet assessed
Volume 59
Issue 3-4
Start page 301
End page 307
Total pages 7
Publisher Kluwer Academic Publishers
Subject 2600 Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 16 Aug 2016, 11:18:37 EST by System User